# SDR SWI2024F00582

- Difficulty date: May 18, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE-BAY FLOOR BEAM LBL27 FS1000-FS1088.2 CORROSION,    HN00161472     (C-CHECK RO 7/17/2024)    REPAIRED FLOOR BEAM SECTION AT LBL 27.00 FROM F/S 977.00 TO F/S 1037 IAW CRJ 700 SRM 53-00-41-201-001-A01 AND REPAIRED LBL 27 FROM F/S 1037.00  TO F/S 1088.00 IAW REO 670-53-61-2278 REV. -- DATED 2024-05-29. COMPLIED WITH 51-900-1002-SKY.
